# SDR DALA2025102007623

- Difficulty date: October 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,032 hours, 6,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FA REPORTED DIRTY SOCK ODOR. REPORTED TO CAPT AFTER CLEARING RUNWAY. STARTED APU SMELL DISSIPATED. NO SMOKE, JUST ODOR.  ON ARRIVAL CHECKED BOTH ENG OIL LEVEL ON NR 1 & 2 ENGS. BOTH ENG'S WERE NOT OVER SERVICED. REMOVED NR1 ENG SPINNER IAW AMP 72-00-11, FOUND OIL RESIDUE INSIDE SPINNER HUB. REMOVED NR 2 ENG SPINNER IAW AMM 72-00-11, NO OIL FOUND. NSTALLED SPINNERS IAW 72-00-11.  RECIRCULATION FILTERS IAW AMP 21-22.   MCC CONFIRMED MEL 36-12-00 -M- PROCEDURES FOR NR 1 ENG BLEED VALVE DONE CORRECTLY.  REMOVED NR 1 ENG SPINNER COVER IAW AMP 72-11. R &R 1 ENG SPINNER SEAL IAW AMP 70-70. REVERSED -M- PROCEDURES FOR NR 1 ENG BLEED MEL 36-12-00A. PERFORMED W/C 0550-2001 STEP 5 & 6, FOUND STRONG ODOR SPIKED USING SMOKE & FUME KIT USING NR 1 ENG. APPLIED -M- PROCEDURE FOR MEL 36-12-00A. INSTALLED NR 1 ENG SPINNER COVER IAW AMP 72-11. PERFORMED W/C 0550-2001 STEP 5 & 6 WITH ENG 1 BLEED LOCKED OUT TO CONFIRM NO LEAKS WERE COMING FROM BLEED.  P-TRAK READINGS WERE SAME WITH APU BLEED, NR 2 ENG BLEED & NR 1 ENG BLEED LOCKED OUT.  NTF. DUE TO 2ND ODI, ACFT REQUIRES W/C 0550-2003 ECS DECONTAMINATION PER MCC. C /W W/C 0500-6001, 0550-2003, 0550-2003 AND 0550-2001. NO SMELLS NOTED, PACK SYS OPS NML IAW AMP 21-51-00. (LP# 8148337)
